Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Abnormal bleeding, constant bloating, lower back pain. Had endometrial ablation, d and c. Advised hysterectomy. Suggestion?

I am age 43, have problems for a while now with abnormal bleeding, i have had an endometrial ablation a couple of years ago and d&c and have problems in the past year with the abnormal bleeding which my gyne has the only cure is a hysterectomy . In the past few months i have constant bloating , constipation and pain in lower back.please help
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Hi.Did you get endometrial biopsy done when your D& C was done. You must be having abnormal heavy bleeding for which endometrial ablation was done. Consider all the factors, including your symptoms, ultrasound report,biopsy and your general health if it is being affected by heavy abnormal bleeding and take decision for hysterctomy.
The other symptoms can be managed medically.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor